Disjoint supercyclic weighted composition operators
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1137-1147
https://doi.org/10.4134/BKMS.b170626
Published online July 31, 2018
Yu-Xia Liang, Ze-Hua Zhou
Tianjin Normal University, Tianjin University
Abstract : In this paper, we discovered a sufficient condition ensuring the weighted composition operators $C_{w_1,\varphi_1},\ldots,C_{w_N,\varphi_N}$ were disjoint supercyclic on $H(\Omega)$ endowed with the compact open topology. Besides, we provided a condition on inducing symbols to guarantee the disjoint supercyclicity of non-constant adjoint multipliers $M_{\varphi_1}^*, M_{\varphi_2}^*,\ldots, M_{\varphi_N}^*$ on a Hilbert space $\mathcal{H}$.
Keywords : disjoint supercyclicity, weighted composition operator, adjoint multiplier
MSC numbers : Primary 47A16, 47B33, 47B38
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd